The Sort Term Side Effect Of HIV Medicine | News

The Sort Term Side Effect Of HIV Medicine

When starting an HIV medicine for the first time, you may experience side effects that last a couple of weeks. These short term side effects can include:


Nausea
Vomiting
Diarrhea
Upset Stomach
Feeling tired
Headache
Dizziness
Fever
Muscle pain
Stress
Occasional dizziness
Insomnia


These side effects that may not seem serious, such as fever, rash, nausea, or fatigue, it also can be a sign of a life threatening condition. Any swelling on patient’s face, eyes, lips, throat, and tongue is considered a life threatening side effect that requires immediate medical attention.


For the people with HIV can have side effects that are not caused by HIV medicines. HIV infection itself, another medical condition, or other medicines a person is taking can also cause side effects. So the patient should always tell the health care provider about any side effects that are having. health care provider can determine the cause of the side effect and recommend ways to treat or manage the side effect.


If the HIV patient taking HIV medicines and have any side effects, do NOT cut down on, skip, or stop taking HIV medicines unless.
Stopping HIV medicines allows HIV to multiply and damage the immune system. If they stopping HIV medicines may it also increases the risk of drug resistance.

 

Leave a Reply

Your email address will not be published. Required fields are marked *

*

Most Post

(adsbygoogle = window.adsbygoogle || []).push({});